# SDR AALA20171120013

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO FLOOR STRUCTURE RIGHT TRANSITION PANEL ANGLE. REPLACED THE ANGLE IAW 51-00-05, AND BOEING DRAWING 146A0081.
